American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26.70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] A. W. J. Stoddart. An extension of the Thomson principle . Proc. Amer. Math. Soc. 29 (1971) 561-564. MR 0277678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Burrell W. Helton. A product integral representation for a Gronwall inequality . Proc. Amer. Math. Soc. 23 (1969) 493-500. MR 0248310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. V. Herod. A Gronwall inequality for linear Stieltjes integrals . Proc. Amer. Math. Soc. 23 (1969) 34-36. MR 0249557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. E. Gollwitzer. A note on a functional inequality . Proc. Amer. Math. Soc. 23 (1969) 642-647. MR 0247016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. M. Das. An inequality similar to Opial's inequality . Proc. Amer. Math. Soc. 22 (1969) 258-261. MR 0244448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wayne W. Schmaedeke and George R. Sell. The Gronwall inequality for modified Stieltjes integrals . Proc. Amer. Math. Soc. 19 (1968) 1217-1222. MR 0230864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James Calvert. Some generalizations of Opial's inequality . Proc. Amer. Math. Soc. 18 (1967) 72-75. MR 0204594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. D. Tobey. A two-parameter homogeneous mean value . Proc. Amer. Math. Soc. 18 (1967) 9-14. MR 0210857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. N. Pederson. On an inequality of Opial, Beesack and Levinson . Proc. Amer. Math. Soc. 16 (1965) 174. MR 0170990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. L. Mallows. An even simpler proof of Opial's inequality . Proc. Amer. Math. Soc. 16 (1965) 173. MR 0170989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. Willett. A linear generalization of Gronwall's inequality . Proc. Amer. Math. Soc. 16 (1965) 774-778. MR 0181726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. A. Rubel. A complex-variables proof of H\"older's inequality . Proc. Amer. Math. Soc. 15 (1964) 999. MR 0174682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] N. Levinson. On an inequality of Opial and Beesack . Proc. Amer. Math. Soc. 15 (1964) 565-566. MR 0166315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Raymond M. Redheffer. Differential and integral inequalities . Proc. Amer. Math. Soc. 15 (1964) 715-716. MR 0166317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dallas Banks. An integral inequality . Proc. Amer. Math. Soc. 14 (1963) 823-828. MR 0153806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard P. Gosselin. Some integral inequalities . Proc. Amer. Math. Soc. 13 (1962) 378-384. MR 0145028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paul R. Beesack. On an integral inequality of Z. Opial . Trans. Amer. Math. Soc. 104 (1962) 470-475. MR 0139706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1